# SDR ASOA2013051403541

- Difficulty date: April 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,000 hours, 17,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON TOP OF FS 533, FRAME AND STR 24L.  LOCATED AND DRILLED THE REPLACEMENT STRAP IAW SRM 51-40-11-001-001-A01.  INSTALLED THE REPLACEMENT STRAP IAW SRM 51-44-16-001-001-A01 AND DWG SH670-33793.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
